# SDR DL73K000515

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 46,350 hours, 37,402 cycles
- Engine time: 32,072 hours, 32,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65544741
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PVD WITH BLEEDS OFF, RE-CONFIGURED PNEU PANEL.  FELT SURGE OF AIR IN A/C AND MUFFLED NOISE HEARD.  FLT ATTN INFORMED CREW OF SMOKE AND FUMES IN CABIN.  DECLARED EMERGENCY AND DIVERTED INTO BOS.  FOUND BLOWN DUCTS IN AIR CONDITIONING DISTRIBUTION BAY.  REPLACED SAME.
